# SDR AALA2018051649036

- Difficulty date: May 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,651 hours, 5,247 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR IN MID GALLEY, AROUND ESPRESSO MACHINE/LIGHTS. PULLED CIRCUIT BREAKER FOR COFFEE,  ODOR DISPATCHED. MAINTENANCE FOUND EVIDENCE OF ELECTRICAL ODOR FROM ESPRESSO MAKER. REPLACED BOTH ESPRESSO MAKER AND PERFORMED SATISFACTORY OPERATIONAL CHECKS, NO ODOR NOTED.
